# SDR REXA2024121601588

- Difficulty date: October 23, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321181S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 379.00 IS CORRODED BETWEEN STGR 24R TO 20R. LOCATED AND DRILLED NEW SERVICEABLE FRAME P/N: SH670-32118-1S, AT FS379 BETWEEN STR 20R TO STR25R IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE FRAME FS 379 P/N: SH670-32118-1S, BETWEEN STR20R TO STR25R, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED SAME SERVICEABLE FRAME SPLICE AT FS379 STR20R, IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED UPPER ANGLE AT FS 379 FWD FACE BETWEEN STR21R TO STR 23R, IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED REINFORCING ANGLE ON FRAME AT FS379 BETWEEN STR20R TO STR25R, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. APPLIED PAINT AND EDGE SEAL ON REPAIRED AREA IAW CRJ700 SRM 51-23-001-001-A01 AND 51-25-16-001-001-A01.
